MathSciNet Relay Station
MathSciNet bibliographic data
MR542391 81C35 (58D20)
Fujiwara, Daisuke On a nature of convergence of some Feynman path integrals. I. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 6, 195–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement